Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   MATHEMATICAL SCIENCES   December 2018 , Volume 12 , Number 4; Page(s) 295 To 303.

A computational method for solving stochastic Itô – Volterra integral equation with multi‑ stochastic terms

Author(s):  Momenzade n., VAHIDI A.R.*, BABOLIAN E.
* Department of Mathematics, College of Science, Yadegar?e?Emam Khomeyni (RAH) Shahr?e?Rey Azad University, Tehran, Iran
In this paper, a linear combination of quadratic modified hat functions is proposed to solve stochastic Itô – Volterra integral equation with multi-stochastic terms. All known and unknown functions are expanded in terms of modified hat functions and replaced in the original equation. The operational matrices are calculated and embedded in the equation to achieve a linear system of equations which gives the expansion coefficients of the solution. Also, under some conditions the error of the method is O(h3). The accuracy and reliability of the method are studied and compared with those of block pulse functions and generalized hat functions in some examples.
Keyword(s): Modified hat functions,Stochastic operational matrix,Stochastic Itô–Volterra integral equation,Brownian motion
  • ندارد
  pdf-File tarjomyar Yearly Visit 58
Latest on Blog
Enter SID Blog